# SDR ASAA0976176

- Difficulty date: July 7, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N649AS
- Make and model: Boeing 737790
- Aircraft serial: 30663
- Aircraft time: 20,736 hours, 9,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR SUPPORT INTERCOSTAL AT NUT PLATE HOLE STA 309 RBL 31 WL 208.  REMOVED SUPPORT INTERCOSTAL RECEIVED NEW MACHINED PART ON ATS PO 4425181.  INSTALLED NEW INTERCOSTAL FOR FLOOR SUPPORT.
